# SDR DHL9872410C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING FIXED LEADING EDGE INTERIOR VERTICAL WEB AT WBL 92.8 CRACKED AT ATTACH FASTENERS AT AFT END.  STOP DRILL, HFEC STOP DRILL.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 15 X 3.  N/R 1093.
